# SDR MASA200800232

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 11,678 hours, 8,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLT 2685 CLT-SRQ, FWD LAV SMOKE DETECTOR GOING OFF.  MX RESET SYSTEM, NO FAULTS NOTED AND NO SMOKE NOTED.
